On a generalization of Tate dualities with application to Iwasawa theory
Compositio Mathematica, Tome 85 (1993) no. 2, pp. 125-161
Cet article a éte moissonné depuis la source Numdam
@article{CM_1993__85_2_125_0,
author = {Guo, Li},
title = {On a generalization of {Tate} dualities with application to {Iwasawa} theory},
journal = {Compositio Mathematica},
pages = {125--161},
year = {1993},
publisher = {Kluwer Academic Publishers},
volume = {85},
number = {2},
mrnumber = {1204778},
zbl = {0789.11063},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CM_1993__85_2_125_0/}
}
Guo, Li. On a generalization of Tate dualities with application to Iwasawa theory. Compositio Mathematica, Tome 85 (1993) no. 2, pp. 125-161. http://geodesic.mathdoc.fr/item/CM_1993__85_2_125_0/